# SDR U2RA201207260001

- Difficulty date: July 2, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N949CA
- Make and model: Boeing 747428
- Aircraft serial: 25630
- Aircraft time: 75,513 hours, 10,454 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 69B11411
- Condition: Corroded
- Location: Access Panel
- Part time: 75,513 hours, 10,454 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR CONDITION ACCESS PANEL 191 HOLD OPEN ROD PANEL, SIDE FITTING CORRODED.
